Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents



  history
ID: 3119.0, MPI für Gravitationsphysik / Geometric Analysis and Gravitation
On Gowdy vacuum spacetimes
Authors:Ringström, Hans
Language:English
Date of Publication (YYYY-MM-DD):2004-03
Title of Journal:Mathematical Proceedings of the Cambridge Philosophical Society
Volume:136
Issue / Number:2
Start Page:485
End Page:512
Review Status:not specified
Audience:Not Specified
Abstract / Description:By Fuchsian techniques, a large family of Gowdy vacuum spacetimes have been constructed for which one has detailed control over the asymptotic behaviour. In this paper we formulate a condition on initial data yielding the same form of asymptotics.
External Publication Status:published
Document Type:Article
Communicated by:Gerhard Huisken
Affiliations:MPI für Gravitationsphysik/Geometric Analysis and Gravitation
Full Text:
You have privileges to view the following file(s):
3119.pdf  [322,00 Kb] [Comment:arXiv]  
 
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.